# SDR GAIA04082OP

- Difficulty date: June 16, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 656022936
- Condition: Blown
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,UNABLE TO MAINTAIN CABIN ALTITUDE AT FLIGHT LEVEL 310, DIVERTED TO MSP.  LANDED AIRCRAFT AT 169000 LBS, LANDING WAS UNEVENTFUL.  FOUND BLOWN DUCT ON RIGHT PACK FROM FORWARD HEAT EXCHANGER TO COMPRESSOR DISCHARGE PORT OF ACM.  REMOVED AND REPLACED RIGHT 35 DEGREE VALVE AND RIGHT COALESCER BAG PRECAUTIONARY.  REMOVED AND REPLACED DUCT ASSEMBLY OP CHECKS AND LEAK CHECKS GOOD.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION, NO DAMAGE FOUND.  AIRCRAFT WAS RETURNED TO SERVICE. (M)
